RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2013, Volume 9, 066, 21 pages (Mi sigma849)  

This article is cited in 8 scientific papers (total in 8 papers)

Symmetry and Intertwining Operators for the Nonlocal Gross–Pitaevskii Equation

Aleksandr L. Lisoka, Aleksandr V. Shapovalovab, Andrey Yu. Trifonovab

a Mathematical Physics Department, Tomsk Polytechnic University, 30 Lenin Ave., Tomsk, 634034 Russia
b Theoretical Physics Department, Tomsk State University, 36 Lenin Ave., Tomsk, 634050 Russia

Abstract: We consider the symmetry properties of an integro-differential multidimensional Gross–Pitaevskii equation with a nonlocal nonlinear (cubic) term in the context of symmetry analysis using the formalism of semiclassical asymptotics. This yields a semiclassically reduced nonlocal Gross–Pitaevskii equation, which can be treated as a nearly linear equation, to determine the principal term of the semiclassical asymptotic solution. Our main result is an approach which allows one to construct a class of symmetry operators for the reduced Gross–Pitaevskii equation. These symmetry operators are determined by linear relations including intertwining operators and additional algebraic conditions. The basic ideas are illustrated with a 1D reduced Gross–Pitaevskii equation. The symmetry operators are found explicitly, and the corresponding families of exact solutions are obtained.

Keywords: symmetry operators; intertwining operators; nonlocal Gross–Pitaevskii equation; semiclassical asymptotics; exact solutions.

DOI: https://doi.org/10.3842/SIGMA.2013.066

Full text: PDF file (452 kB)
Full text: http://emis.mi.ras.ru/.../066
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1302.3326
MSC: 35Q55; 45K05; 76M60; 81Q20
Received: February 15, 2013; in final form October 26, 2013; Published online November 6, 2013
Language:

Citation: Aleksandr L. Lisok, Aleksandr V. Shapovalov, Andrey Yu. Trifonov, “Symmetry and Intertwining Operators for the Nonlocal Gross–Pitaevskii Equation”, SIGMA, 9 (2013), 066, 21 pp.

Citation in format AMSBIB
\Bibitem{LisShaTri13}
\by Aleksandr~L.~Lisok, Aleksandr~V.~Shapovalov, Andrey~Yu.~Trifonov
\paper Symmetry and Intertwining Operators for the Nonlocal Gross--Pitaevskii Equation
\jour SIGMA
\yr 2013
\vol 9
\papernumber 066
\totalpages 21
\mathnet{http://mi.mathnet.ru/sigma849}
\crossref{https://doi.org/10.3842/SIGMA.2013.066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3141534}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326626900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84887179969}


Linking options:
  • http://mi.mathnet.ru/eng/sigma849
  • http://mi.mathnet.ru/eng/sigma/v9/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bagarello F., “Some Results on the Dynamics and Transition Probabilities For Non Self-Adjoint Hamiltonians”, Ann. Phys., 356 (2015), 171–184  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Bagarello F., “Intertwining operators for non-self-adjoint Hamiltonians and bicoherent states”, J. Math. Phys., 57:10 (2016), 103501  crossref  mathscinet  zmath  isi  elib  scopus
    3. Bagarello F., Trapani C., Triolo S., “Gibbs states defined by biorthogonal sequences”, J. Phys. A-Math. Theor., 49:40 (2016), 405202  crossref  mathscinet  zmath  isi  elib  scopus
    4. Bagarello F., “Non-self-adjoint Hamiltonians with complex eigenvalues”, J. Phys. A-Math. Theor., 49:21 (2016), 215304  crossref  mathscinet  zmath  isi  elib  scopus
    5. Shapovalov A.V., Trifonov A.Yu., Lisok A.L., “Symmetry operators of the two-component Gross–Pitaevskii equation with a Manakov-type nonlocal nonlinearity”, XXIII International Conference on Integrable Systems and Quantum Symmetries (ISQS-23), Journal of Physics Conference Series, 670, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2016, UNSP 012046  crossref  mathscinet  isi  scopus
    6. F. Bagarello, E. M. F. Curado, J. P. Gazeau, “Generalized Heisenberg algebra and (non linear) pseudo-bosons”, J. Phys. A-Math. Theor., 51:15 (2018), 155201  crossref  mathscinet  zmath  isi  scopus
    7. F. Bagarello, F. Gargano, S. Spagnolo, “Bi-squeezed states arising from pseudo-bosons”, J. Phys. A-Math. Theor., 51:45 (2018), 455204  crossref  mathscinet  isi  scopus
    8. Shapovalov A.V., Trifonov A.Yu., “Approximate Solutions and Symmetry of a Two-Component Nonlocal Reaction-Diffusion Population Model of the Fisher-Kpp Type”, Symmetry-Basel, 11:3 (2019), 366  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:142
    Full text:31
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020